Alert archive / Indiana / Frost Advisories in 2015
Frost Advisory 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Apr 23, 2015, 4:01 AM EDT for 18 counties in Indiana. It took effect at Apr 24, 2015, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2015, 4:01 AM EDT (08:01 UTC)
- In effect from
- Apr 24, 2015, 2:00 AM EDT
- Expired
- Apr 24, 2015, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Shelby County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 67 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2795 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
282 WWUS73 KIND 230801 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 401 AM EDT THU APR 23 2015 INZ021-028>031-035>049-057-231615- /O.NEW.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/ /O.CON.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS 401 AM EDT THU APR 23 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * TEMPERATURES: AROUND 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ051>056-062>065-231615- /O.NEW.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ /O.CON.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/ VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-MONROE-BROWN-BARTHOLOMEW- DECATUR- INCLUDING THE CITIES OF...TERRE HAUTE...SHELBYVILLE... BLOOMINGTON...COLUMBUS 401 AM EDT THU APR 23 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * TEMPERATURES: AROUND 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ060-061-067>072-231615- /O.NEW.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ /O.CON.KIND.FR.Y.0001.000000T0000Z-150423T1300Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 401 AM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
099 WWUS73 KIND 231305 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 905 AM EDT THU APR 23 2015 INZ021-028>031-035>049-057-232115- /O.EXP.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/ /O.CON.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS 905 AM EDT THU APR 23 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING THIS MORNING IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * TEMPERATURES: AROUND 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ051>056-062>065-232115- /O.EXP.KIND.FZ.W.0001.000000T0000Z-150423T1300Z/ /O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-MONROE-BROWN-BARTHOLOMEW- DECATUR- INCLUDING THE CITIES OF...TERRE HAUTE...SHELBYVILLE... BLOOMINGTON...COLUMBUS 905 AM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * TEMPERATURES: AROUND 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ060-061-067>072-232115- /O.EXP.KIND.FR.Y.0001.000000T0000Z-150423T1300Z/ /O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...VINCENNES...BEDFORD...SEYMOUR 905 AM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY FOR THIS MORNING IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DRT
375 WWUS73 KIND 231903 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 303 PM EDT THU APR 23 2015 INZ051>056-062>065-070>072-240315- /O.UPG.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ /O.EXA.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/ VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-MONROE-BROWN-BARTHOLOMEW- DECATUR-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...SHELBYVILLE... BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 303 PM EDT THU APR 23 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES: AROUND 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ021-028>031-035>049-057-240315- /O.CON.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS 303 PM EDT THU APR 23 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * TEMPERATURES: AROUND 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ060-061-067>069-240315- /O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 303 PM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KOCH
771 WWUS73 KIND 240126 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 926 PM EDT THU APR 23 2015 INZ061-241000- /O.UPG.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ /O.EXA.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/ GREENE- 926 PM EDT THU APR 23 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ021-028>031-035>049-051>057-062>065-070>072-241000- /O.CON.KIND.FZ.W.0002.150424T0600Z-150424T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 926 PM EDT THU APR 23 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * TEMPERATURES: AROUND 32 DEGREES. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ060-067>069-241000- /O.CON.KIND.FR.Y.0002.150424T0600Z-150424T1300Z/ SULLIVAN-KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 926 PM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY... * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE HARMED OR KILLED IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JAS
298 WWUS73 KIND 240802 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 402 AM EDT FRI APR 24 2015 INZ021-028>031-035>049-051>057-061>065-070>072-241300- /O.CON.KIND.FZ.W.0002.000000T0000Z-150424T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 402 AM EDT FRI APR 24 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ INZ060-067>069-241300- /O.CON.KIND.FR.Y.0002.000000T0000Z-150424T1300Z/ SULLIVAN-KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 402 AM EDT FRI APR 24 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CP
297 WWUS73 KIND 241305 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 905 AM EDT FRI APR 24 2015 ...FREEZE WARNING HAS EXPIRED... INZ021-028>031-035>049-051>057-061>065-070>072-241415- /O.EXP.KIND.FZ.W.0002.000000T0000Z-150424T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 905 AM EDT FRI APR 24 2015 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE 32 DEGREES AND WILL CONTINUE TO RISE THIS MORNING. $$ INZ060-067>069-241415- /O.EXP.KIND.FR.Y.0002.000000T0000Z-150424T1300Z/ SULLIVAN-KNOX-DAVIESS-MARTIN- INCLUDING THE CITY OF...VINCENNES 905 AM EDT FRI APR 24 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE 32 DEGREES AND WILL CONTINUE TO RISE THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 23, 12:25 AM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Apr 23, 12:25 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1225 AM EDT THU APR 23 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 257 PM EDT WED APR 22 2015 HIGH PRESSURE WILL PROVIDE COLD AND DRY CONDITIONS INTO FRIDAY. A LOW PRESSURE SYSTEM WILL THEN BRING RAIN TO THE AREA FRIDAY NIGHT INTO SATURDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL BRING ADDITIONAL CHANCES FOR RAIN TUESDAY AND WEDNESDAY. TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE PERIOD. && .NEAR TERM.../TONIGHT/ ISSUED AT 910 PM EDT WED APR 22 2015 CURRENT FORECAST LOOKS ON TARGET SO FAR. NO UPDATES PLANNED AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS. AREA OF STRATOCU WILL CONTINUE TO ROTATE THROUGH THE AREA THIS AFTERNOON. THIS WILL DIMINISH WITH THE LOSS OF HEATING LATE THIS AFTERNOON INTO EARLY EVENING. LOOKS LIKE ANY THICKER CLOUDS WILL REMAIN NORTH OF THE AREA. WINDS WILL GRADUALLY DIMINISH THROUGH THE NIGHT...BUT THEY WILL NOT GO CALM. THUS PERFECT RADIATIONAL CONDITIONS ARE NOT EXPECTED. HOWEVER GIVEN THE CLEARING SKIES AND DIMINISHING WINDS...EXPECT MOST AREAS TO STILL GET TO FREEZING /ESPECIALLY NORTH WHICH DID NOT GET VERY WARM THIS AFTERNOON/. WILL THUS ISSUE A FREEZE WARNING FOR MOST OF THE FORECAST AREA LATE TONIGHT. ACROSS THE FAR SOUTH TEMPERATURES LOOK TO REMAIN JUST ABOVE FREEZING. HOWEVER THERE WINDS MIGHT JUST GO LIGHT ENOUGH TO ALLOW FROST...SO AFTER COLLABORATION WITH NEIGHBORING OFFICES WENT WITH A FROST ADVISORY FOR THE FAR SOUTH. STUCK WITH A BLEND OF MOS/RAW MODEL TEMPERATURES FOR LOWS. && .SHORT TERM.../THURSDAY THROUGH SATURDAY/ ISSUED AT 257 PM EDT WED APR 22 2015 FOCUS IS ON FROST/FREEZE THURSDAY NIGHT THEN ON CHANCES FOR RAIN. MODELS ARE CLOSE ENOUGH THAT A BLEND WAS USED. HIGH PRESSURE AND A DRY ATMOSPHERE WILL ALLOW FOR SUNNY SKIES ON THURSDAY. CONTINUED WITH A BLEND OF MOS AND RAW MODEL TEMPERATURES FOR HIGHS. HIGH PRESSURE SLIDES ACROSS THE AREA THURSDAY NIGHT ALLOWING WINDS TO BECOME LIGHT. SKIES WILL REMAIN MOSTLY CLEAR SO GOOD RADIATIONAL COOLING SHOULD OCCUR. WILL LIKELY NEED A FROST OR FREEZE HEADLINE AGAIN THURSDAY NIGHT...BUT WITH UNCERTAINTY ON EXACTLY HOW COLD IT WILL GET /AND AFTER COLLABORATING WITH NEIGHBORING OFFICES/ HAVE DECIDED TO HOLD OFF ON ANY HEADLINES AT THIS TIME. WILL MENTION IN HAZARDOUS WEATHER OUTLOOK. CLOUDS WILL INCREASE ON FRIDAY AS AN AREA OF LOW PRESSURE APPROACHES. LOOKS LIKE FORCING/MOISTURE IS NOT SUFFICIENT ENOUGH FOR RAIN DURING THE DAY. ISENTROPIC LIFT RAMPS UP FRIDAY NIGHT AND MOISTURE INCREASES. WENT LIKELY POPS LATER FRIDAY NIGHT ACROSS THE SOUTHWEST /CLOSEST TO THE APPROACHING LOW/ AND CHANCE POPS ELSEWHERE. AS THE LOW MOVES TO OUR SOUTH SATURDAY THE LEFT EXIT REGION OF AN UPPER JET WILL MOVE IN. THUS FEEL THAT THERE WILL BE ENOUGH FORCING/MOISTURE FOR LIKELY POPS ALL AREAS. TRENDED TOWARD THE COOLER SIDE OF TEMPERATURES SINCE MOST MODELS KEEP THE LOW FARTHER SOUTH. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 237 PM EDT WED APR 22 2015 BLOCKY UPPER LEVEL PATTERN PERSISTS THROUGH THE EXTENDED PERIOD OVER THE CONTINENTAL U S...WITH DEEP UPPER TROUGH REMAINING ANCHORED JUST OFF THE NEW ENGLAND COAST. THIS WILL KEEP MEAN RIDGING WEST OF THE OHIO VALLEY FOR MUCH OF THE PERIOD WITH BELOW NORMAL TEMPS FOR THE REMAINDER OF THE MONTH. SHOWERS WILL LINGER INTO SATURDAY NIGHT...ENDING FROM NORTHWEST TO SOUTHEAST AS LOW PRESSURE TRACKS EAST INTO THE CAROLINAS. WEAK SURFACE HIGH PRESSURE WILL KEEP DRY COOL CONDITIONS OVER CENTRAL INDIANA TO START THE NEW WEEK. UPPER ENERGY WILL DIVE INTO THE FOUR CORNERS REGION AND EMERGE INTO THE SOUTHERN PLAINS BY TUESDAY AS A SLOW MOVING CUTOFF UPPER LOW. THIS FEATURE WILL EVENTUALLY IMPACT THE OHIO AND TENNESSEE VALLEYS BY MIDWEEK AS IT MERGES WITH ENERGY ALOFT TRACKING OUT OF THE CANADIAN PRAIRIES AND AMPLIFIES INTO YET ANOTHER DEEP UPPER TROUGH OVER THE EASTERN PART OF THE COUNTRY. THIS IS LIKELY TO SET THE STAGE FOR ANOTHER ROUND OF COOL...WET AND UNSETTLED WEATHER TO WRAP UP APRIL. && .AVIATION /DISCUSSION FOR 230600Z TAF ISSUANCE/... ISSUED AT 1222 AM EDT THU APR 23 2015 VFR THROUGHOUT THE FORECAST PERIOD. LOW PRESSURE OVER THE ST. LAWRENCE VALLEY WILL KEEP A NORTHWEST FLOW ACROSS THE REGION THROUGH THURSDAY. WINDS WILL BE LIGHT OVERNIGHT AND THURSDAY EVENING. BUT WITH DIURNAL MIXING NORTHWEST WINDS OF 10 TO 15 KNOTS AND A FEW GUSTS UP TO 25 KNOTS ARE POSSIBLE AFTER 15Z THURSDAY. AIR MASS WILL BE QUITE DRY. A FEW CU ARE POSSIBLE THURSDAY AT KIND AND KLAF. OTHERWISE...MOSTLY CLEAR CONDITIONS ARE EXPECTED. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 9 AM EDT THIS MORNING FOR INZ021- 028>031-035>049-051>057-062>065. FROST ADVISORY FROM 4 AM TO 9 AM EDT THIS MORNING FOR INZ060-061- 067>072. && SYNOPSIS...50 NEAR TERM...50/JAS SHORT TERM...50 LONG TERM....RYAN AVIATION...SMF VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 22, 9:15 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 915 PM EDT WED APR 22 2015 INZ021-028>031-035>049-054>057-231000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- 915 PM EDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: FREEZING TEMPERATURES AND PATCHY FROST. HAZARDS: EMERGING TENDER VEGETATION COULD BE DAMAGED FROM FREEZING TEMPERATURES AND FROST. TIMING: FREEZING TEMPERATURES AND PATCHY FROST LATE TONIGHT. DISCUSSION: HIGH PRESSURE WILL STRENGTHEN OVER THE AREA. MOSTLY CLEAR SKIES WILL LEAD TO COLD TEMPERATURES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: NEAR FREEZING TEMPERATURES AND FROST ARE POSSIBLE THURSDAY NIGHT. DISCUSSION: TENDER VEGETATION COULD BE DAMAGED BY NEAR FREEZING TEMPERATURES AND PATCHY FROST AGAIN ON THURSDAY NIGHT. A FRONTAL SYSTEM MAY RESULT IN SOME SHOWER ACTIVITY THIS WEEKEND...AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-061-067-068-071-231000- OWEN-GREENE-KNOX-DAVIESS-JACKSON- 915 PM EDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NEAR FREEZING TEMPERATURES AND PATCHY FROST. RIVER FLOODING ALONG PORTIONS OF THE WHITE AND MUSCATATUCK RIVERS. HAZARDS: EMERGING TENDER VEGETATION COULD BE DAMAGED BY NEAR FREEZING TEMPERATURES AND FROST. FLOODING OF A FEW STATE AND LOCAL ROADS...LOW AGRICULTURAL LAND...AND RIVER PARKS. TIMING: NEAR FREEZING TEMPERATURES AND PATCHY FROST LATE TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: HIGH PRESSURE WILL STRENGTHEN OVER THE AREA. CLEAR SKIES WILL LEAD TO COLD TEMPERATURES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: NEAR FREEZING TEMPERATURES AND FROST ARE POSSIBLE THURSDAY NIGHT. RIVER FLOODING ALONG PORTIONS OF THE WHITE AND MUSCATATUCK RIVER IS EXPECTED TO CONTINUE INTO THE WEEKEND. DISCUSSION: TENDER VEGETATION COULD BE DAMAGED BY NEAR FREEZING TEMPERATURES AND PATCHY FROST AGAIN ON THURSDAY NIGHT. A FRONTAL SYSTEM MAY RESULT IN SOME SHOWER ACTIVITY THIS WEEKEND...AND AGAIN ON TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY. LIGHTNING IS A THREAT WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-052-060-062>065-069-070-072-231000- VIGO-CLAY-SULLIVAN-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN- LAWRENCE-JENNINGS- 915 PM EDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NEAR FREEZING TEMPERATURES AND PATCHY FROST. HAZARDS: EMERGING TENDER VEGETATION COULD BE DAMAGED FROM NEAR FREEZING TEMPERATURES AND FROST. TIMING: NEAR FREEZING TEMPERATURES AND PATCHY FROST LATE TONIGHT. DISCUSSION: HIGH PRESSURE WILL STRENGTHEN OVER THE AREA. MOSTLY CLEAR SKIES WILL LEAD TO COLD TEMPERATURES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: NEAR FREEZING TEMPERATURES AND FROST ARE POSSIBLE THURSDAY NIGHT. DISCUSSION: TENDER VEGETATION COULD BE DAMAGED BY NEAR FREEZING TEMPERATURES AND PATCHY FROST AGAIN ON THURSDAY NIGHT. A FRONTAL SYSTEM MAY RESULT IN SOME SHOWER ACTIVITY THIS WEEKEND...AND AGAIN ON TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY. LIGHTNING IS A THREAT WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JAS
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 4:01 AM EDT | Freeze Warning | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 29 more | 29 hr |
Nearby
Frost Advisories in Indiana, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.